# SDR CALA2013112593223

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 40,724 hours, 16,686 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 4279204
- Part serial: A2341350
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

LT WINDSHIELD WIPER INOPERATIVE ANTI ICE.  CAPTAIN`S WIPER WOULD NOT TURN OFF, CB PULLED.  REPLACED CAPTAIN`S WIPER MOTOR CONVERTER IAW MM, OPERATIONS CHECKED OKAY.
